Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffered from a heart attack and certain veins of his heart were blocked. What could be the exact causes of pan 40 pill ?

hi, my father suffered from a heart attack a forthnight ago after, getting his angiography done it was reported that certain veins of his heart were blocked and he was suppose to go on immediate medication until surgery ,i would like to know the exact causes of one of his pill named t pan 40
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi. Pan 40 would be pantaprazole 40mg. It is a proton pump inhibitor which is usually taken to block excessive acid secretion in the stomach which also leads to heartburn and mimics angina. Sometimes it is prescribed along with other medicines as some medicines causes heartburn.
Answered: Mon, 7 Mar 2011
I find this answer helpful
  User's Response
How old your father is? Is he diabetic? Was it real heart attack or he had just severe pain in chest? Some times due to acidity also we get severe pain in chest similar to heart attack. To know more about the symptoms of the heart attack and how to cure without surgery, please Check for more help. If you know the LVEF% from the angiogram report, you may send a mail to or
Answered: Tue, 15 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor